The packing and covering of the complete graph I: the forests of order fiveReportar como inadecuado




The packing and covering of the complete graph I: the forests of order five - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 9 1986, Issue 2, Pages 277-282

School of Mathematical Sciences, Tel-Aviv University, Tel-Aviv, Israel

Received 15 September 1984

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The maximum number of pairwise edge disjoint forests of order five in the complete graph Kn, and the minimum number of forests of order five whose union is Kn, are determined.





Autor: Y. Roditty

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados